Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 16, NWS Cleveland, OH

February 5, 2008Ottawa County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Feb 5, 2008, 1:55 AM EST for Ottawa County, Ohio. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 5, 2008, 1:55 AM EST (06:55 UTC)
Expired
Feb 5, 2008, 2:38 AM EST
In force
43 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

County Ottawa County, OH

The radar

The Cleveland radar (KCLE), 96 km from the middle of the area, began a volume at 06:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 5, 2:09 AM ESTHAIL 0.75Oak Harbor, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 6.9 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2008-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2008-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 833 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
430 m above ground
0-6 km bulk shear
97 kt
0-1 km storm-relative helicity
833 m²/s²
0-3 km storm-relative helicity
974 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 050655
SVRCLE
OHC123-050745-
/O.NEW.KCLE.SV.W.0016.080205T0655Z-080205T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
155 AM EST TUE FEB 5 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OTTAWA COUNTY IN NORTHWEST OHIO...
  THIS INCLUDES THE CITY OF PORT CLINTON...

* UNTIL 245 AM EST

* AT 154 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  OAK HARBOR...OR ABOUT 10 MILES NORTHWEST OF PORT CLINTON...AND
  MOVING EAST AT 60 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
MARBLEHEAD...PORT CLINTON AND OAK HARBOR.

LAT...LON 4161 8337 4160 8309 4154 8299 4152 8292
      4155 8286 4158 8284 4155 8278 4155 8272
      4152 8270 4146 8309 4148 8332
TIME...MOT...LOC 0655Z 254DEG 56KT 4158 8309

$$

KIELTYKA
2 follow-up statements
000 
WWUS51 KCLE 050718
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
218 AM EST TUE FEB 5 2008

OHC123-050745-
/O.CON.KCLE.SV.W.0016.000000T0000Z-080205T0745Z/
OTTAWA OH-
218 AM EST TUE FEB 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EST
FOR OTTAWA COUNTY...

AT 215 AM EST...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR PORT 
CLINTON...MOVING EAST AT 60 MPH. AT 209 AM PENNY HAIL WAS REPORTED 
IN OAK HARBOR.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MARBLEHEAD

LAT...LON 4161 8337 4160 8309 4154 8299 4152 8292
      4155 8286 4158 8284 4155 8278 4155 8272
      4152 8270 4146 8309 4148 8332
TIME...MOT...LOC 0718Z 254DEG 56KT 4153 8279

$$

KIELTYKA
000 
WWUS51 KCLE 050738
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
238 AM EST TUE FEB 5 2008

OHC123-050748-
/O.CAN.KCLE.SV.W.0016.000000T0000Z-080205T0745Z/
OTTAWA OH-
238 AM EST TUE FEB 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA COUNTY IS CANCELLED...

THE STORM HAS MOVED EAST OF THE COUNTY.

LAT...LON 4161 8337 4160 8309 4154 8299 4152 8292
      4155 8286 4158 8284 4155 8278 4155 8272
      4152 8270 4146 8309 4148 8332
TIME...MOT...LOC 0738Z 254DEG 56KT 4176 8223

$$

KIELTYKA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 4, 11:20 PM EST, 2 hours 35 minutes earlier.

Area forecast discussion, Feb 4, 11:20 PM EST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1120 PM EST MON FEB 4 2008

.SYNOPSIS...
A WARM FRONT WILL LIFT FROM CENTRAL OHIO TO NORTH OF LAKE ERIE THIS
EVENING. AN AREA OF LOW PRESSURE WILL PUSH A COLD FRONT THROUGH THE
REGION TOMORROW...BUT STALL ACROSS CENTRAL OHIO TUESDAY EVENING.
SEVERAL ROUNDS OF MODERATE TO HEAVY RAIN WILL BE POSSIBLE THROUGH
WEDNESDAY UNTIL THE FRONT SAGS SOUTHWARD WEDNESDAY AFTERNOON.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
VISIBILITIES HAVE IMPROVED IN THE TOLEDO AREA...DROPPED THE DENSE
FOG ADVISORY. ADJUSTED TEMPERATURES AND WINDS JUST A LITTLE. GOOD
DOWNSLOPE WINDS NEAR ERIE...TYPICAL IN A SOUTHERLY FLOW.

STARTED THE FLOOD WATCH SOONER AS PER SOME
CONVECTION DEVELOPING OVER INDIANA. THE BEST CHANCE OF FLOODING IS
STILL TUESDAY NIGHT AS A WAVE MOVES ALONG THE FRONT. ADJUSTED
TEMPERATURES AS THEY HAVE RISEN AT MOST LOCATIONS.

ACTIVE WEATHER ABOUT TO BEGIN ACROSS THE FORECAST AREA. EARLY
AFTERNOON ANALYSIS PLACES A QUASI-STATIONARY WARM FRONT FROM FT.
WAYNE IN TO PITTSBURGH PA. LOW CLOUDS AND FOG REMAIN IN PLACE ON
BOTH SIDES OF THE FRONT BUT WE HAVE STILL MANAGED TO SEE TEMPS RISE
INTO THE LOW TO MID 40S WHILE LOCATIONS ACROSS NW OHIO REMAIN IN THE
MID 30S. FOR TONIGHT...SHOULD SEE THE WARM FRONT LIFT NORTH OF LAKE
ERIE...ALBEIT AT A VERY SLOW PACE. WILL GO WITH STEADY OR SLOWLY
RISING TEMPS IN THE FORECAST...ESPECIALLY NEAR NW OH WHERE TEMPS
SHOULD JUMP QUICKLY INTO THE MID 40S THIS EVENING.

THE AREA OF LOW PRESSURE OVER NORTHERN MISSOURI WILL MOVE EASTWARD
AND TO CENTRAL ONTARIO BY DAYBREAK TUESDAY. BOTH THE GFS AND THE NAM
MODELS SHOW A WELL DEFINED COLD FRONT EXTENDING FROM THIS LOW BUT
VARY GREATLY IN THE POSITION OF THIS LOW. THE NAM KEEPS THE FRONT
OVER WESTERN MICHIGAN TOMORROW MORNING WHILE THE GFS TRIES TO BRING
IT THROUGH TOLEDO AND FINDLAY TOMORROW MORNING. BOTH MODELS SHOW
RAIN DEVELOPING ALONG THE FRONT...THE QUESTION REMAINS JUST HOW FAR
INTO THE FORECAST AREA WILL THE RAIN REACH. AT THIS POINT...THINK IT
IS SAFE TO ASSUME THAT LOCATIONS NEAR LAKE ERIE AND ACROSS NW OH
WILL SEE RAIN DEVELOP LATE TONIGHT AND WILL DRAW IN CATEGORICAL POPS
FROM ERIE PA TO TOLEDO. FOLLOWING THE GFS SOLUTION WHICH HAS BEEN
MORE CONSISTENT AS OF LATE ALSO SHOWS RAIN DEVELOPING FURTHER
SOUTHEAST AND WILL ALSO DRAW IN CATEGORICAL POPS FOR THE REMAINDER
OF THE AREA. WILL ALSO INCLUDE A MENTION OF THUNDER AFTER MIDNIGHT
AS SOME INSTABILITY TRIES TO MOVE NORTHWARD IMMEDIATELY AHEAD OF THE
COLD FRONT.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
CONCERNS ABOUT THE POSITION OF THE LOW ALSO EXTEND INTO THE FORECAST
FOR TUESDAY AFTERNOON. OBVIOUS IMPACT OF AN EARLY FRONTAL PASSAGE
WOULD BE STEADY OR SLOWLY FALLING TEMPS DURING THE DAY TUESDAY. NAM
SOLUTION WOULD KEEP THE ENTIRE FORECAST AREA IN THE WARM SECTOR
UNTIL AT LEAST EARLY AFTERNOON YIELDING TEMPS IN THE UPPER 50S/LOWER
60S. WITH THE GFS SOLUTION BEING PREFERRED...STILL THINK THERE WILL
BE A SURGE IN TEMPS RIGHT AHEAD OF THE FRONT...BUT SHOULD SEE TEMPS
DROP ABOUT 10 TO 15 DEGREES AFTERNOON. WILL MENTION EARLY HIGHS IN
THE FORECAST WITH FALLING TEMPS IN THE AFTERNOON.

THE NAM AND THE GFS RETURN TO AN AGREEMENT TUESDAY NIGHT AND BOTH
SHOW THE COLD FRONT STALLING ACROSS CENTRAL OHIO. MEANWHILE A
SECONDARY WAVE WILL DEVELOP ALONG THIS FRONT AND MOVE FROM THE OHIO
RIVER TUESDAY EVENING TO ERIE PA WEDNESDAY MORNING. STATIONARY
NATURE OF THE FRONT WILL LEAD TO PERIODS OF MODERATE TO LOCALLY
HEAVY RAINFALL TUESDAY NIGHT THROUGH WEDNESDAY MORNING. COULD EASILY
SEE 1 TO 2 INCHES OF RAINFALL ACROSS THE ENTIRE FORECAST AREA AND
HAVE ALREADY ISSUED A FLOOD WATCH.

THE SECONDARY LOW WILL MOVE EASTWARD INTO PA/NY WEDNESDAY MORNING
WITH SHOWERS GRADUALLY TAPERING OFF FROM WEST TO EAST. WILL ALSO SEE
MUCH COLDER AIR ENTER THE REGION WEDNESDAY AFTERNOON BEHIND THE LOW
WITH RAIN CHANGING TO SNOW AT ALL LOCATIONS BY WEDNESDAY EVENING.
LOOKS LIKE A FAIR AMOUNT OF MOISTURE BEHIND THIS SYSTEM SO I DREW IN
SOME LINGERING POPS ACROSS THE AREA WEDNESDAY NIGHT THROUGH THE
FIRST HALF OF THURSDAY. TOO EARLY TO SPECULATE ON ANY SNOW ACCUMS
WEDNESDAY NIGHT.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
SEASONABLY COLD TO START THE EXTENDED WITH POTENTIAL FOR COLD
OUTBREAK SATURDAY NIGHT INTO MONDAY. COUPLE OF WEAK SURFACE
TROUGHS/COLD FRONTS AND UPPER LEVEL S/W MOVE THROUGH ON FRIDAY AND
SATURDAY AND THEYLL PROVIDE A CHANCE FOR SNOW SHOWERS. STRONGER
COLD FRONT AND UPPER LEVEL S/W DROPS SE TOWARD THE AREA SATURDAY
NIGHT AND BRINGS COLDER AIR INTO THE AREA. LAST COUPLE RUNS OF THE
GFS WERE SHOWING VERY COLD AIR IN MOVING IN WHILE GUID HIGH
TEMPERATURES STRUGGLING TO GET OUT OF THE UPPER TEENS AND LOWER 20S
ON SUNDAY. 00Z ECMWF WAS BRING THE COLD FRONT THROUGH BUT NOT NEARLY
AS COLD...AND THEN 12Z RUN OF ECMWF MUCH COLDER THAN ITS 00Z RUN
THOUGH NOT AS COLD AS GFS. LOWERED TEMPERATURES FROM PREVIOUS
FORECAST BUT NOT QUITE AS COLD AS MAV GUID. HIGHS IN THE MID AND
UPPER 20S SUNDAY AND UPPER 20S TO AROUND 30 MONDAY...LOWS IN THE
TEENS SUNDAY NIGHT.  SNOW SHOWERS WILL CONTINUE ON SUNDAY AND MONDAY
AND SIGNIFICANT LAKE EFFECT POSSIBLE WITH 8H TEMPS FORECAST TO DROP
TO AROUND -20 TO -24.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
IFR CEILINGS WILL CONTINUE THROUGH THE NIGHT. AREA OF CONVECTION
HEADED EAST WITH THE COLD FRONT AND EXPECT IT TO PROGRESS EAST
ACROSS THE AREA AFTER MIDNIGHT. FURTHER IMPROVEMENT ON TUESDAY AS
COLD FRONT SLIPS SOUTH ACROSS THE AREA DURING THE MORNING AND FLOW
BECOMES NORTHERLY. NEXT WAVE WILL MOVE NORTHEAST ALONG THE FRONTAL
BOUNDARY AND SPREAD LOWER CEILINGS AND VISIBILITIES ALONG WITH
LIGHT TO MODERATE RAIN TO THE AREA IN THE AFTERNOON INTO THE NIGHT
PERIOD.

.OUTLOOK...
LOW PRESSURE WILL MOVE NE ALONG THE FRONT INTO NW PENNSYLVANIA BY
WEDNESDAY. WIDESPREAD LOW MVFR/IFR CONDITIONS LIKELY THROUGH THIS
PERIOD AND PROBABLY INTO EARLY THURSDAY BEFORE HIGH PRESSURE MAY
BRING SOME IMPROVEMENT THURSDAY. A COUPLE OF WEAK TROUGHS OR
FRONTS LATE THURSDAY NIGHT AND SATURDAY WILL LIKELY KEEP NON VFR
CONDITIONS WITH SNOW OR SNOW SHOWERS OVER THE REGION FOR MOST OF
THE PERIOD.

&&

.MARINE...
A FRONT WITH WAVES OF LOW PRESSURE MOVING ALONG THE FRONT WILL WORK
EAST ACROSS LAKE ERIE IN THE MORNING AND THEN SOUTH OF THE AREA
WHERE IT WILL BECOME NEARLY STATIONARY. SOUTHERLY FLOW AHEAD OF
THE FRONT WILL BECOME NORTHERLY DURING THE DAY TUESDAY. THEN AS THE
SECOND WAVE MOVES ACROSS THE LAKE WEDNESDAY THE FLOW WILL LIKELY
SHIFT TO EAST THEN AROUND TO WEST OR NORTHWEST AS THE LOW MOVES
NORTHEAST OF LAKE ERIE.

A SERIES OF WEAK FRONTS OR TROUGHS WILL MOVE EAST THROUGH LAKE ERIE
FOR THE PERIOD THURSDAY THROUGH SATURDAY.  WITH THE WEAKNESS OF
THESE FEATURES AND MODEL DIFFERENCES IN THEIR EXACT PLACEMENT TRYING
TO PIN DOWN THE PRECISE WIND DIRECTION WILL BE TOUGH BUT IN GENERAL
SHOULD SEE A RELATIVELY LIGHT WEST FLOW DOMINATE WHILE WAVERING FROM
TIME TO TIME FROM SW TO NW.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OHZ003-006>014-
     017>023-027>033-036>038-047-089.
PA...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...LEINS
NEAR TERM...KIELTYKA
SHORT TERM...LEINS
LONG TERM...RANDEL
AVIATION...LOMBARDY
MARINE...LOMBARDY/ADAMS
Hazardous weather outlook, Feb 4, 10:34 PM EST, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1034 PM EST MON FEB 4 2008

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-060345-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
1034 PM EST MON FEB 4 2008

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH

THUNDERSTORMS ARE EXPECTED LATE TUESDAY AHEAD OF AN APPROACHING COLD
FRONT...A FEW OF THE THUNDERSTORMS COULD BE STRONG TO SEVERE. THE
GREATEST POTENTIAL WOULD BE FOR DOWNBURST WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AND TUESDAY NIGHT.

LEZ061-142>149-162>169-060345-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1034 PM EST MON FEB 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

KIELTYKA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 1:37 AM ESTAreal Flood AdvisoryCLELucas, Ottawa, Sandusky, Wood6 hr
Feb 5, 2:07 AM ESTSevere Thunderstorm WarningCLESandusky34 min
Feb 5, 3:24 AM ESTAreal Flood AdvisoryCLEErie, Huron, Seneca6 hr
Feb 5, 4:54 AM ESTAreal Flood AdvisoryCLECrawford, Hancock, Seneca, Wyandot6 hr
Feb 5, 8:33 AM ESTAreal Flood AdvisoryCLEAshland, Ashtabula, Cuyahoga, Geauga, Lake, Lorain and 9 more6 hr
Feb 5, 9:14 AM ESTRiver Flood WarningCLEHancock4 days
Feb 5, 9:19 AM ESTFlash Flood WarningCLEAshland, Richland, Wayne6 hr
Feb 5, 9:23 AM ESTAreal Flood WarningCLEStark6 hr
Feb 5, 9:54 AM ESTRiver Flood WarningCLEStark44 hr
Feb 5, 9:58 AM ESTRiver Flood WarningCLETrumbull71 hr
Feb 5, 9:58 AM ESTRiver Flood WarningCLETrumbull66 hr
Feb 5, 9:58 AM ESTRiver Flood WarningCLEMahoning3 days
Feb 5, 10:09 AM ESTRiver Flood WarningCLELake4 days
Feb 5, 10:09 AM ESTRiver Flood WarningCLELorain3 days
Feb 5, 10:09 AM ESTRiver Flood WarningCLEGeauga, Portage, Summit5 days
Feb 5, 10:09 AM ESTRiver Flood WarningCLEErie, Huron58 hr
Feb 5, 10:09 AM ESTRiver Flood WarningCLEOttawa, Sandusky, Wood4 days
Feb 5, 10:19 AM ESTRiver Flood WarningCLELake30 hr
Feb 5, 10:29 AM ESTRiver Flood WarningCLEHolmes, Wayne7 days
Feb 5, 10:46 AM ESTRiver Flood WarningCLELucas, Wood6 days
Feb 5, 10:46 AM ESTRiver Flood WarningCLELucas, Wood6 days
Feb 5, 11:03 AM ESTRiver Flood WarningCLEMarion4 days
Feb 5, 11:03 AM ESTRiver Flood WarningCLEMarion7 days
Feb 5, 11:31 AM ESTDense Fog AdvisoryCLEAshtabula, Cuyahoga, Erie, Geauga, Huron, Lake and 6 more7 hr
Feb 5, 1:06 PM ESTRiver Flood WarningCLESeneca5 days
Feb 5, 3:47 PM ESTRiver Flood WarningCLECuyahoga48 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.